My birth control was trying to kill me.
Since the birth of my children 5 years ago I've had many a birth control woe.
I've tried, or tried to try just about everything.
Mirena IUD. Nope not a candidate., I've tried the Nuva Ring (I was always conscious of it's existence). I've tried pills. All sorts of them,and while for the most part they've been the best solution they just don't seem to be as effective if you,uh, forget to take them every day.
So, short of sterilization, a plunge which I'm not quite ready to take (and neither is hubby) I've been at a loss as to what to do so as not to be a baby factory (you know because I like to have 'em two at a time and stuff).
Then came a pill. The pill. The pill that would free me from a monthly period and instead only make me have to experience that hell four times a year.
Mind you, this wasn't the first time I'd heard of this particular pill but this was the first time the generic became available and my insurance covered it at a normal copay as opposed to the $130 copay they tried to rob me of before .
So I began it and the first two months were lovely.
Then I started to experience what could only be described as a heart flutter. It felt almost as if my heart skipped a beat. This happened sporadically for about 2 days and when I'd finally decided to panic it stopped. But then the night sweats began.
I didn't associate one with the other. I assumed the night sweats were because it had gotten colder and I was wearing more pajamas and doubling up on blankets. But after a week of being disgusted with it happening every night I realized this was not ordinary for me. I've always bundled up during the winter months and never woke up swimming before.
Then the painful whitehead on my lip came.
Convinced I was dying I went on the internet to try and figure out what I'd be succumbing to and how much time I had.
In the process of trying to accept my fate, I was wracking my brain trying to think of any recent changes I'd made in my life which might lead to such odd symptoms. Then it hit me.
Maybe it's the hormones from the pill.
So I Googled "Jolessa side effects" and quickly found a multitude of sites where others have had those symptoms and more. Right along side those symptoms I found another common side effect...hair loss.
Can you imagine the walking beauty paegant I'd be then ? Mouth zits, night sweats and bald patches. Now, that's hawt.
Needless to say, I've discontinued the pill and will now be in search of something else.
Ideas anyone ?